Apr 13, 2013 - 6:42 pm
(Needing to vent...) So as of Monday when I started FUDR. It has been absolute helllllll! I'm so angry because they told me I would have very "MINIMAL" side effects. Soooooo not the case. I guess its's because everyone is different, but I've had severe, severe, severe nausea, vomiting, excrutiating bone and joint pain, and over all just drained and "ick" feeling.In the last 24 hours I've been to the ER twice I had to vet a shot each time to kick the bone pain and nausea and right now I just finished an ebolus of fluids. Ohio State James Arther Cancer Center wants me to come over there and be admitted for pain management but they are 2 1/2 hours from me, but my docs. here in town just got me fixed up, so let me get back with you guys later when I can stop dosing off. LOL!
Peace My Friends! Stay Strong! We Can All Do This Together With Eachother's Support! Talk To You Soon My Fellow Warriors! :)